MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MICRORAPTOR RGNSB SA UB II #1 STR BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. MICRORAPTOR RGNSB SA UB II #1 STR BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 72204983
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor broke.
 
Event or Problem Description
It was reported that the anchor broke.The device provided adequate fixation despite the small breakage of the anchor.The pieces were removed using mechanical resection.
 
Additional Manufacturer Narrative
Two microraptor regenesorb sa anchor assemblies were returned for evaluation.No anchors were returned only the delivery devices.Visual assessment of sample (1) showed no abnormalities.Visual assessment of sample (2) showed the distal end of the delivery device where the anchor interfaces is splayed and cracked.Clinical details were provided that stated distal pressure was not maintained on the inserter handle during implantation of the anchor.

Brand Name
MICRORAPTOR RGNSB SA UB II #1 STR BL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7935321
Report Number1219602-2018-01380
Device Sequence Number13902619
Product Code MAI
UDI-Device Identifier00885556710302
UDI-Public(01)00885556710302(17)210515(10)50735677
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Catalogue Number72204983
Device Lot Number50735677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/08/2018
11/07/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/11/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1